Hölder regularity for a linear fractional evolution equation

PPJE Clément, G Gripenberg, SO Londen

Research output: Chapter in Book/Conference proceedings/Edited volumeChapterScientificpeer-review

Original languageUndefined/Unknown
Title of host publicationTopics in nonlinear analysis: the Herbert Amann anniversary volume (Progress in nonlinear differential equations and their applications 35)
Editors J Escher, G Simonett
Place of PublicationBasel
PublisherBirkhäuser
Pages69-82
ISBN (Print)3-7643-6016-X
Publication statusPublished - 1999

Keywords

  • ZX Int.klas.verslagjaar < 2002

Cite this

Clément, PPJE., Gripenberg, G., & Londen, SO. (1999). Hölder regularity for a linear fractional evolution equation. In J Escher, & G Simonett (Eds.), Topics in nonlinear analysis: the Herbert Amann anniversary volume (Progress in nonlinear differential equations and their applications 35) (pp. 69-82). Birkhäuser.